MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp TPX HANDSWITCH; Drill, Surgical, Ent (Electric Or Pneumatic) Including Handpiece

Stryker Instruments-a division of Stryker Corp TPX HANDSWITCH; Drill, Surgical, Ent (Electric Or Pneumatic) Including Handpiece
Catalog Number 7400-009-000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user from user facility reported that the device overheated during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Correction: d9; h3.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Based on the information provided, it has been determined that this incident is unlikely to directly or indirectly lead to a serious incident should the incident recur.We will discontinue filing mdr's for erl registered products.

Brand Name
TPX HANDSWITCH
Common Device Name
Drill, Surgical, Ent (Electric Or Pneumatic) Including Handpiece
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
allison juday
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25173266
Report Number3015967359-2026-00335
Device Sequence Number10199276
Product Code ERL
UDI-Device Identifier07613327483055
UDI-Public(01)07613327483055
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7400-009-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown